# SDR MALA040495

- Difficulty date: July 11, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 14,038 hours, 14,900 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENG AIR BLEED SYSTEM, CLIMBING OUT OF MEM AROUND 14,000 FT, THE NR 4 PYLON OVERHEAT LIGHT ILLUMINATED.  TURNED NR 4 BLEED AIR OFF AS PER QRH & THE LIGHT WENT OUT.  RETURNED TO MEM LANDING WT 79,000 LBS.  MAINTENANCE REPLACED PIPE, TEMP SENSOR AND GASKET.
